# SDR SWAA2022060901498

- Difficulty date: April 30, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer Seal
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E COVE VERTICAL SEAL RETAINER CRACKED ABOVE ENGINE AFT FAIRING / [01] REMOVED AND REPLACED LEFT WING T/E COVE VERTICAL SEAL RETAINER IAW SRM 51-40-02-0G-0 AND IPC 57-50-00-25 UPDATED MEASUREMENT SECTION.;[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED MEASUREMENT TABLE AND TASK COMPLETE.
